Author Topic: Height anxiety?  (Read 248 times)

[Buddie]

Height anxiety?
« on: March 30, 2022, 02:34:53 pm »
Hello, I am tapering Zopiclone. I am already quite far. One of my taper symptoms is height anxiety. It can pop up when watching tv or when I am close to high buildings. In the past I never was anxious for heights. I wonder if I am alone with this anxiety, or are more people suffering from it?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Height anxiety?
« Reply #1 on: May 12, 2022, 08:57:39 pm »
Oh my goodness, I had no idea anyone else but me has had this! Yes, just the hint of a height can make me feel a momentary giddy discomfort. I noticed that this has lessened over time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Height anxiety?
« Reply #2 on: May 28, 2022, 10:29:19 pm »
Bubba Watson, a pro golfer, has this fear of tall buildings too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Height anxiety?
« Reply #3 on: June 09, 2022, 08:46:47 pm »
Oh my goodness, I had no idea anyone else but me has had this! Yes, just the hint of a height can make me feel a momentary giddy discomfort. I noticed that this has lessened over time.

No you are not the only one… I am almost done with my taper, so I am curious if it will leave me then…
Lot of luck! [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.